# SDR RAIA00312313

- Difficulty date: December 13, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145
- Aircraft time: 9,863 hours, 9,051 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 9001827
- Part serial: 0478S
- Condition: Inoperative
- Location: Windshield Wiper
- Part time: 9,856 hours, 9,046 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- CAPTAIN'S WINDSHIELD WIPER INOP.  MAINTENANCE REMOVED AND REPLACED CAPTAIN'S WINDSHIELD WIPER MOTOR.
